MathSciNet Relay Station
MathSciNet bibliographic data
MR2199182 (2006m:28007) 28A80 (28A75)
Bandt, Christoph; Hung, Nguyen Viet; Rao, Hui On the open set condition for self-similar fractals. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1369–1374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement